# SDR DL72S991031

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163242
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT AFT SPAR RAIL, 34 INCHES FROM I/B END OF FLAP.  REPAIRED PER M/M 57-52-0 FIG 802.
